# SDR WTAA960113

- Difficulty date: May 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N280UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120090
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D36604001
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FAT - FLOOR PROXIMITY EMERGENCY LIGHT PATH MARKING SYSTEM INOPERATIVE.  DEFERRED BATTERY PACK PER MEL 33-30-1.  AIRCRAFT RETURNED TO SERVICE.  MAINTENANCE SUBSEQUENTLY CLEARED DEFERRAL BY REPLACING AFT EMERGENCY BATTERY PACK.  SYSTEM OPERATIONAL CHECK NORMAL.  (X)
